HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Computations on B model geometric transitions

Files in This Item:
pre682.pdf182.54 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83833

Title: Computations on B model geometric transitions
Authors: Forbes, Brian Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 682
Start Page: 1
End Page: 18
Abstract: We study geometric transitions on Calabi-Yau manifolds from the perspective of the B model. Looking toward physically motivated predictions, it is shown that the traditional conifold transition is too simple a case to yield meaningful results. The mathematics of a nontrivial example is worked out, and the expected equivalence is demonstrated.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69487
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University